# SDR DALA2023061204773

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,805 hours, 28,463 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 6707 - IFSD/DE - JUST BEFORE TOP OF DESCENT LEFT ENGINE OIL PRESSURE FLUCTUATING WITH OIL QUANTITY AT ZERO. LOW OIL PRESSURE LIGHT DID COME ON STEADY WITH OIL PRESSURE DROPPING BELOW 80 PSI, LEFT ENGINE WAS SHUT DOWN IAW QRH. CORRECTIVE ACTION: MAINTENANCE INSPECTED LEFT ENGINE AND FOUND OIL LINE CHAFFED AND LEAKING AT ANGLE GEARBOX. C/W WINDMILL INSPECTION PER B757AMM, NO DEFECTS NOTED. REPLACED OIL LINE PER B757AMM. C/W IDLE AND HIGH-POWER RUN, NO LEAKS NOTED. MONITOR LOG CREATED TO COMPLY WITH MAIN OIL FILTER AND CHIP DETECTOR REINSPECTS AT 15, 50 AND 100 HOURS.
